Bulletin of the American Mathematical Society

Review: Walter Rudin, Fourier analysis on groups

J.-P. Kahane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 70, Number 2 (1964), 230-232.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183525932

Citation

Kahane, J.-P. Review: Walter Rudin, Fourier analysis on groups . Bulletin of the American Mathematical Society 70 (1964), no. 2, 230--232. http://projecteuclid.org/euclid.bams/1183525932.


Export citation